advertisement
Question
Posted by: lulu | 2012-01-21

valdoxine

dear dr, my hubby was put onto valdoxine/valdoxan at the beginning of the month, and i am not too sure this is helping him in any way.... he takes the tab at night as instructed just before going to bed. BUT of late, i am finding that he is becoming very forgetful and is like in a dwaal (in my opinion) - when i spoke to him about it he says it not so. I am worried, what should i do? is it the tablet or could it be something else? thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Lulu

Valdoxan can cause sleepiness and maybe the dose is too strong. If you are really concerned, you should take him to a psychiatrist for an evaluation.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement